MathSciNet Relay Station
MathSciNet bibliographic data
MR402128 32J15
Kato, Masahide Topology of Hopf surfaces. J. Math. Soc. Japan 27 (1975), 222–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement